# SDR CA020705001

- Difficulty date: July 5, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Make and model: Cndair CL604
- Aircraft time: 1,191 hours
- Engine: Ge CF343B1
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 6016310053
- Condition: Chafed
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) RT ENGINE OIL REPLENISH LINE WHERE IT EXITS THE AFT EQUIPMENT BAY AND ENTERS THE RT ENGINE PYLON WAS FOUND CHAFED AGAINST A STEEL BRAIDED HYD LINE.  OIL LINE REPLACED
